Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SIDE EFFECTS FROM PEGINTRON AND RIBAVIRIN
May 21, 2004

Dear Doc,

STARTED ON PEG INTRON 150MGS AND RIBAVIRIN 3 1/2 WEEKS AGO. HAVE BEEN VERY ITCHY, ARM, HANDS,ELBOWS, LEGS AND BUTTOCKS. HAD LABS DONE AND MY FOLLOW UP IS ON 3/10. READ THE SIDE EFFECTS HAVE HAD PLENTY OF THEM.

I KNOW THAT YOU HAVE TO ENDURE THESE PROBLEMS IN ORDER TO GET RESULTS. HAVE HAD MY SHARE WITH MEDS IN THE PAST. USUALLY THIS TO SHALL PASS.

SHOULD I BE WORRIED OR SHOULD I JUST KEEP SCRATCHING? PLEASE REPLY.

FRANKIE IN FLORIDA

Response from Dr. McGovern

Sometimes patients can experience itchiness from very dry skin. I would apply a good body lotion like Eucerin for example to see if that helps you at all. You could also ask your doctor if you could try some antihistamines to help you sleep at night.

Keep an alert eye out for any rash. If you see a rash per se, I would call your doctor to discuss further. Dr. McGovern



Previous
Neutropenia and Hep C?
Next
MONITORING OF LIVER ENZYMES

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement